# SDR SWIA202053480

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9 UPPER INBOARD FLANGE IS CORRODED AT MULTIPLE LOCATIONS BETWEEN FS 409+128 TO FS 559.  C-CHECK RO 10/18/2020.  REPAIRED FLOORBEAM, IAW REO.  WEIGHT CHANGE +1.55 LB.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
